# SDR SWIA202055353

- Difficulty date: November 19, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 272007
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AILERON PCU INPUT ROD CORRODED.  REMOVED AND REPLACED LT WING OUTBOARD AILERON PCU, IAW CRJ 700 AMM 27-14-01-000/400-801-A01.  SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
